I have not taking a pregnancy test since the early 90's. My ovaries are so small...I dont think I would ovulate. I was just thinking that since I was going to start taking Provera the next 6 months...That in the 3-7 days off Provera, that It would just come on FULL BLAST!!!! I have not had a cycle on my own since May 2007...May 2002 and December 1998.
The first cycle I took provera it took me 14 days after taking the last provera pill to get my period. After a few cycles of taking it I would get my period at about 7 days after taking the last pill. I've read that you can spot when first off, but I didn't get full flow until 14 days after my first time around. It's annoying, but give it some time. My doctor's nurse told me not to call in for a monitoring appointment until I was "bleeding like a pig" (whatever that means) not if I was spotting.
@wymzikal...Girl you nurse a mess=) Im going to give it some time....Im on a weight loss challenge and If It comes on 14 days after that will be a day before our weigh in=( But I will keep yall posted....Thanks Lori0615 and wymzikal for the INFO!!!!!
I usually spot for a day or two when I stop taking prometrium. It can take up to 14 days after the last pill to start I always waited until day 14 to call. My RE said the same thing to call when I had "real" flow.
Generally can take up to two weeks to start a real period. Also remember, because you haven't had a period in a really long time, it may take your body a few extra days to adjust. I think the spotting is a good start. Your period should be starting up really soon.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.